Makale
Tam Makale
Uluslararası
2010
On para-Nordenian structures
ANNALES POLONICI MATHEMATICI
Cilt 99 · Sayı 2 · ss. 193–200 · 01.01.2010
Özet
The aim of this paper is to investigate para-Nordenian properties of the Sasakian metrics in the cotangent bundle.
Anahtar kelimeler
Cotangent bundle
Sasakian metric
vertical and horizontal lift
para-Nordenian metric
Atıf için künye
Salımov, A., & Agca, F. (2010). On para-Nordenian structures. ANNALES POLONICI MATHEMATICI, 99(2), 193–200. https://doi.org/10.4064/ap99-2-6
BibTeX
@article{salimov2010-53683,
author = {Salımov, Arif and Agca, Filiz},
title = {On para-Nordenian structures},
journal = {ANNALES POLONICI MATHEMATICI},
year = {2010},
volume = {99},
number = {2},
pages = {193--200},
issn = {0066-2216},
doi = {10.4064/ap99-2-6},
url = {https://akademik.atauni.edu.tr/yayinlar/53683-on-para-nordenian-structures}
}